Homomorphisms of multiplicative groups of fields preserving algebraic dependence

Research output: Contribution to journalArticle

Abstract

We study homomorphisms of multiplicative groups of fields preserving algebraic dependence and show that such homomorphisms give rise to valuations.

Original languageEnglish (US)
Pages (from-to)656-685
Number of pages30
JournalEuropean Journal of Mathematics
Volume5
Issue number3
DOIs
StatePublished - Sep 15 2019

Fingerprint

Homomorphisms
Multiplicative
Valuation

Keywords

  • Anabelian geometry
  • Section conjecture
  • Valuations

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Homomorphisms of multiplicative groups of fields preserving algebraic dependence. / Bogomolov, Fedor; Rovinsky, Marat; Tschinkel, Yuri.

In: European Journal of Mathematics, Vol. 5, No. 3, 15.09.2019, p. 656-685.

Research output: Contribution to journalArticle

@article{4e42e94419d94e65ba513a0f5a912ee9,
title = "Homomorphisms of multiplicative groups of fields preserving algebraic dependence",
abstract = "We study homomorphisms of multiplicative groups of fields preserving algebraic dependence and show that such homomorphisms give rise to valuations.",
keywords = "Anabelian geometry, Section conjecture, Valuations",
author = "Fedor Bogomolov and Marat Rovinsky and Yuri Tschinkel",
year = "2019",
month = "9",
day = "15",
doi = "10.1007/s40879-018-00312-5",
language = "English (US)",
volume = "5",
pages = "656--685",
journal = "European Journal of Mathematics",
issn = "2199-675X",
publisher = "Springer International Publishing AG",
number = "3",

}

TY - JOUR

T1 - Homomorphisms of multiplicative groups of fields preserving algebraic dependence

AU - Bogomolov, Fedor

AU - Rovinsky, Marat

AU - Tschinkel, Yuri

PY - 2019/9/15

Y1 - 2019/9/15

N2 - We study homomorphisms of multiplicative groups of fields preserving algebraic dependence and show that such homomorphisms give rise to valuations.

AB - We study homomorphisms of multiplicative groups of fields preserving algebraic dependence and show that such homomorphisms give rise to valuations.

KW - Anabelian geometry

KW - Section conjecture

KW - Valuations

UR - http://www.scopus.com/inward/record.url?scp=85070705283&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85070705283&partnerID=8YFLogxK

U2 - 10.1007/s40879-018-00312-5

DO - 10.1007/s40879-018-00312-5

M3 - Article

VL - 5

SP - 656

EP - 685

JO - European Journal of Mathematics

JF - European Journal of Mathematics

SN - 2199-675X

IS - 3

ER -